# SDR A6WA201040573

- Difficulty date: June 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Worn
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, FLAP VANES CAMS WORN MEASURED RT OTBD FLAP VANE CAMS AND FOUND CAMS TO BE IN SERVICEABLE LIMITS IAW REO 601R-57-53-195.
